# SDR ASAA2013011093661

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990
- Aircraft serial: 41731
- Aircraft time: 261 hours, 100 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: KDAE4F
- Condition: Inoperative
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUEL PUMP LOW PRESSURE ANNUNCIATOR ILLUMINATED ON GROUND WITH PUMP SWITCH ON AND 6000 LBS IN TANK.  FOUND R21 RELAY INOPERATIVE.  R & R R21 RELAY IAW WDM 28-23-11. OPS TESTED, GROUND FAULT INTERRUPTED CIRCUIT FOR RT FWD BOOST PUMP IAW MM 28-22-41-720-802.  OPS NORMAL.  RT FWD BOOST PUMP OPS NORMAL.
